Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Topolical invariants for lens spaces and exceptional quantum groups
Author: Zhang, R. B.
Citation: Letters in Mathematical Physics 1997; 41(1):1-11
Issue Date: 1997
ISSN: 0377-9017
DOI: 10.1023/A:1007366912839
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.